# SDR DL75E090089

- Difficulty date: January 22, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 65,058 hours, 31,700 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Probe
- Part number: 341702042
- Part serial: 86417
- Condition: Malfunctioned
- Location: Adc
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TAT TEMP DISPLAY ERRONEOUS AT FL310 TAT READ -75 SAT -96.  FOUND TAT AND SAT TEMPS SHOWING -56.  REMOVED AND REPLACED TAT PROBE, PAMM TAT AND SAT NOW READ 14.  PERFORMED OPS TEST OF AIR DATA COMPUTING SYS PER MM.  OPS TEST GOOD.
